MathSciNet Relay Station
MathSciNet bibliographic data
MR163332 (29 #635) 57.70
Kuranishi, Masatake Sheaves defined by differential equations and application to deformation theory of pseudo-group structures. Amer. J. Math. 86 1964 379–391.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement